# SDR AALA20110128TUL06

- Difficulty date: January 28, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- Aircraft time: 64,825 hours, 33,900 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Leaking
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MCI - CREW REPORTED RIGHT HYDRAULIC SYSTEM QUANTITY LOSS DURING FLIGHT.  ALTERNATE GEAR EXTENSION USED FOR LANDING.  EMERGENCY DECLARED FLIGHT LANDED MCI WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT RUDDER SHUT-OFF VALVE THAT WAS LEAKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
